# SDR ASOA2013032703260

- Difficulty date: March 4, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N933EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8022
- Aircraft time: 17,770 hours, 16,932 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Isolator
- Condition: Broken
- Location: Bs 621 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 621 BULKHEAD HAS BROKEN ISOLATOR ON LBL 27.  R & R BROKEN ISOLATOR IAW SRM 51-42-06.
